Computational Intelligence and Multimedia Applications, International Conference on (2005)
Las Vegas, Nevada
Aug. 16, 2005 to Aug. 18, 2005
Gabriel V. Orman , "Transilvania" University of Brasov
As it is known a precise definition of the Brownian motion involves a measure on the path space, such that it is possible to put the Brownian motion on a firm mathematical foundation. In this paper we refer to an appplication of asymptotic theory of stochastic differential equations in mathematical genetics. The construction of the Brownian motion as a limit of a rescaled random walk can be generalized to a class of Markov chains.
Brownian motion, stochastic differential equations, Markov chain, transition probability, binomial distribution
Gabriel V. Orman, "On the Approximation of Markov Chains to Determine the Probability of Extinction of a Genotype", Computational Intelligence and Multimedia Applications, International Conference on, vol. 00, no. , pp. 68-73, 2005, doi:10.1109/ICCIMA.2005.41